# SDR MASA200600087

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 11,936 hours, 10,989 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Condition: Maint Error
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 7144 IAD - RUDDER PEDALS DIFFICULT TO MOVE.  MAINTENANCE FOUND RIG PIN INSTALLED.  REMOVED PIN.
